MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR

ST. JUDE MEDICAL, INC. SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR
Model Number NT7209975
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a procedure, while performing sensory motor testing a red light displayed and the generator no longer functioned as intended.The procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One single lesion et20s¿ pain management rf generator was received into the lab for analysis.Visual inspection of the returned product confirmed all input and output connectors are free of physical damage and all labeling is legible and correctly oriented.Ac power was applied to the et20s which briefly displayed the software version of 2.00 prior to the successful execution of the power on self-test.Default values were then displayed in a numerical format that is consistent with this software version.Stimulate sensory, motor, pulse and lesion modes were each evaluated.Functional testing confirmed normal impedance and temperature values during the application of rf energy.No warnings, error messages, impedance or temperature fluctuations were observed during the evaluation performed.Target temperatures were monitored and achieved during the application of rf energy.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as the reported issue was unable to be reproduced.The returned product operated as designed during the evaluation period.

Brand Name
SINGLE LESION ET20S¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
ELECTROSURGICAL SPINE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9309299
Report Number2184149-2019-00224
Device Sequence Number18947512
Product Code GEI
UDI-Device Identifier05415067022325
UDI-Public05415067022325
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNT7209975
Device Catalogue NumberNT7209975
Device Lot Number6353480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;